# SDR AALA202108034274

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 24,280 hours, 10,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE BUSTLE IS DAMAGED. ADJUSTED BUSTLE AT DOOR PER AMM 52-11-31.
